# SDR DALA2019102106111

- Difficulty date: October 19, 2019
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 61,117 hours, 19,814 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Condition: Out Of Adjust
- Location: L2 Door Slide
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 5803 AT PUSHBACK L2 DOOR WOULD NOT ARM. CORRECTIVE ACTION: ADJUSTED BUSTLE STRAP. NOW OPS NML. REF B757 AMM 25-66. (6361050)
